# SDR DALA2021033001890

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 54,513 hours, 28,095 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4315542
- Part serial: 75889
- Condition: Missing
- Location: Exterior
- Part time: 57,390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP-3123- F/O FOUND LEFT LANDING LIGHT MISSING ON WALK AROUND. CORRECTIVE ACTION: REMOVED AND REPLACED LT LANDING LIGHT ASSY IAW A319 AMM 33-42. OPS CHECK GOOD. (7418502).
